MathSciNet Relay Station
MathSciNet bibliographic data
MR2183798 35K57 (35B10 35B35 35K50 35R10 37N25 93D05)
Song, Qiankun; Cao, Jinde; Zhao, Zhenjiang Periodic solutions and its exponential stability of reaction-diffusion recurrent neural networks with continuously distributed delays. Nonlinear Anal. Real World Appl. 7 (2006), no. 1, 65–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement